# SDR CHQA20141203350

- Difficulty date: December 3, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N562RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145451
- Aircraft time: 29,370 hours, 24,223 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 25,316 hours, 23,754 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Profile
- Part number: 14524674004
- Condition: Punctured
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, PUNCTURE DAMAGE WAS FOUND ON THE PAX DOOR U LATERAL PROFILE.  THE PROFILE WAS REPLACED IAW SRM 51-40-02.
